# SDR ABXR2020050600031

- Difficulty date: April 17, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 85,819 hours, 26,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31216
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H EXTERIOR FUSELAGE SKIN IS CRACKED STA 1654.5 BETWEEN STRINGERS 4R-5R. (VERIFIED WITH HFEC SURFACE SCAN).REPAIRED EXTERIOR FUSELAGE SKIN STA 1654.5 S3R-S8R IAW B767 SRM 53-80-01 REPAIR 4.
